MathSciNet Relay Station
MathSciNet bibliographic data
MR1028290 (91d:34004) 34A12
Majorana, Armando A uniqueness theorem for $y'=f(x,y),\;y(x\sb 0)=y\sb 0$. Proc. Amer. Math. Soc. 111 (1991), no. 1, 215–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement